Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 5, Issue 2, Pages 87-104
http://dx.doi.org/10.1155/S1173912601000086

Fluid velocity profile reconstruction for non-Newtonian shear dispersive flow

Biomathematics Research Centre, Department of Mathematics & Statistics, University of Canterbury, Christchurch, 1, New Zealand

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paul R. Shorten and David J. N. Wall, “Fluid velocity profile reconstruction for non-Newtonian shear dispersive flow,” Journal of Applied Mathematics and Decision Sciences, vol. 5, no. 2, pp. 87-104, 2001. https://doi.org/10.1155/S1173912601000086.